Answered by: Dr Sashini Seeni
Recently, I have been prescribed Fobancort by my doctor and after using it, my wound healed leaving a pinkish flesh. Unfortunately, some of the healed wound had white tiny bumps appearing? What happened and what should I do?
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
Regarding the description of your condition, the symptoms and signs that you stated are too vague. There are several questions that we need to enquire from you to explore different possibilities and making conclusions regarding your complaints.
As a wound continues to heal, the red tissue will transition to a lighter pink color, which is a very good sign for the patient. This pink tissue is known as Epithelial tissue and its formation is an indication that the wound is entering the final stages of healing.
How to recognize the signs of wound infection :
Therefore, please click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.